The biharmonic Neumann problem in Lipschitz domains

Gregory C. Verchota Department of Mathematics, Syracuse University

TBD mathscidoc:1701.331957

Acta Mathematica, 194, (2), 217-279, 2004.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ]
@inproceedings{gregory2004the,
  title={The biharmonic Neumann problem in Lipschitz domains},
  author={Gregory C. Verchota},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346852366666},
  booktitle={Acta Mathematica},
  volume={194},
  number={2},
  pages={217-279},
  year={2004},
}
Gregory C. Verchota. The biharmonic Neumann problem in Lipschitz domains. 2004. Vol. 194. In Acta Mathematica. pp.217-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346852366666.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved